MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP

BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number H7495551110
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ffr wire fractured with part of the wire remaining in lcx.Unsuccessful attempts were made to remove the fractured piece of the wire.The patient was scheduled for a bypass surgery the next day in which the piece was removed.Manufacturer response for transducer, pressure, catheter tip, comet (per site reporter).The field representative was notified of the issue by the physician.No feedback has been received at this time.Further correspondence will be shared as it becomes available.

Brand Name
COMET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8607978
Report Number8607978
Device Sequence Number19378140
Product Code DXO
UDI-Device Identifier08714729875758
UDI-Public(01)08714729875758
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2019
Report Date (Section F) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495551110
Device Lot Number22498396
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer05/14/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight104
Date Report Sent to FDA04/22/2019